PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 2 | 119-133
Tytuł artykułu

A combinatorial approach to partitions with parts in the gaps

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Many links exist between ordinary partitions and partitions with parts in the "gaps". In this paper, we explore combinatorial explanations for some of these links, along with some natural generalizations. In particular, if we let $p^_{k,m}(j,n)$ be the number of partitions of n into j parts where each part is ≡ k (mod m), 1 ≤ k ≤ m, and we let $p*_{k,m}(j,n)$ be the number of partitions of n into j parts where each part is ≡ k (mod m) with parts of size k in the gaps, then $p*_{k,m}(j,n)=p_{k,m}(j,n)$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
2
Strony
119-133
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-26
poprawiono
1997-09-26
Twórcy
  • Department of Mathematics, The University of Illinois, 1409 West Green Street, Urbana, Illinois 61801-2975, U.S.A.
Bibliografia
  • [1] K. Alladi, Partition identities involving gaps and weights, Trans. Amer. Math. Soc. 349 (1997), 5001-5019.
  • [2] K. Alladi, Partition identities involving gaps and weights - II, Ramanujan J., to appear.
  • [3] K. Alladi, Weighted partition identities and applications, in: Analytic Number Theory, Proceedings of a Conference in Honor of Heini Halberstam, Vol. 1 (Allerton Park, Ill., 1995), Progr. Math. 138, Birkhäuser, Boston, 1996, 1-15.
  • [4] D. Bowman, Partitions with numbers in their gaps, Acta Arith. 74 (1996), 97-105.
  • [5] L. Euler, Introductio in Analysis Infinitorum, Marcum-Michaelem Bousquet, Lousannae, 1748.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i2p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.